# SDR HNAA2019042200113

- Difficulty date: April 19, 2019
- Submitted: April 22, 2019
- Operation: Air carrier
- Aircraft: N648AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145225
- Aircraft time: 44,107 hours, 40,811 cycles
- Engine: Allsn AE3007A
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

648     36-21  1937982  19APR19  BTV  CLOSE
      ENG 1 BLEED VALVE FAIL MESSAGE ON TAKE OFF
                                          39524    00 JBU
FACT  20APR19  02:25  BTV
            R\R ENGINE BLEED VALVE ON #1 ENGINE IAW EMB 145 AMM
            36-11-04. OPS CHECK GOOD OK FOR SERVICE.
